dc.contributor.authorLing, San
dc.contributor.authorOzdemir, Enver
dc.contributor.authorXing, Chaoping
dc.identifier.citationLing, S., Ozdemir, E., & Xing, C. (2014). A relation between embedding degrees and class numbers of binary quadratic forms. Mathematics of computation, 83(290), 3001-3004.en_US
dc.description.abstractIn this paper, we describe a relation between the em-bedding degree of an elliptic curve over a prime eld Fp and the inertial degree of the primes above p in a certain ring class eld. From this relation, we conclude that the embedding degree divides the class number of a group of binary quadratic forms of a xed discriminant.en_US
dc.format.extent5 p.en_US
dc.relation.ispartofseriesMathematics of computationen_US
dc.rights© 2014 American Mathematical Society. This is the author created version of a work that has been peer reviewed and accepted for publication by Mathematics of Computation, American Mathematical Society. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1090/S0025-5718-2014-02831-7].en_US
dc.subjectDRNTU::Science::Physics::Atomic physics::Quantum theory
dc.titleA relation between embedding degrees and class numbers of binary quadratic formsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record